# SDR SWAA113546

- Difficulty date: May 8, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 59,556 hours, 56,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546576
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, AFT PRESSURE BULKHEAD WEB CRACKED AT LOWER EDGE OF SIDE PANEL.  REMOVED AND REPLACED WEB PER SRM.
